Rigidity Problems in Toric Topology: A Survey

Cited 15 time in webofscience Cited 0 time in scopus
  • Hit : 330
  • Download : 0
Several rigidity problems in toric topology are addressed in the survey paper by the second and third authors, "Classification Problems of Toric Manifolds via Topology" (in Toric Topology, Am. Math. Soc., Providence, RI, 2008, pp. 273-286). In the present paper, we survey the results on those problems including recent developments.
Publisher
MAIK NAUKA/INTERPERIODICA/SPRINGER
Issue Date
2011-12
Language
English
Article Type
Article
Keywords

REAL BOTT MANIFOLDS; COHOMOLOGICAL RIGIDITY; QUASITORIC MANIFOLDS; CONVEX POLYTOPES; BETTI NUMBERS; MULTI-FANS; CLASSIFICATION; TOWERS

Citation

PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.275, no.1, pp.177 - 190

ISSN
0081-5438
DOI
10.1134/S0081543811080128
URI
http://hdl.handle.net/10203/103096
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 15 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0